# SDR ERAA061849

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6851574
- Condition: Corroded
- Location: Compressor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCROLL ASSEMBLY WAS SENT AS EXCHANGE UNIT ON AERO PROPULSION JOB NR 6514.  ASSEMBLY HAS EXCESSIVE CORROSION.
